# SDR DALA2024022102436

- Difficulty date: February 20, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N410DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1990
- Aircraft time: 12,673 hours, 1,518 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3410 4L DOOR DAMPER BELOW SVC CHK LIMITS. CORRECTIVE ACTION: SVC'D 4L DOOR DAMPER PER A330 AMM 52-10. OK FOR SERVICE. (5431214)
